# SDR 06FDEA03978

- Difficulty date: November 13, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- Aircraft time: 65,464 hours, 21,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INB FLAP L/E EXISTING REPAIR AT STA XIFH240.  EXISTING REPAIR REMOVED IAW SRM 57-30-00 VOL 2.  FOUND RIB DISTORTED AND ILLEGAL REPAIR.  REMOVED O/B SKIN AND CUT OUT SECTION.  REMOVED 3 RIBS AND EXISTING ANGLE REPAIR IAW SRM 51-30-00 VOL 2.  RIB P/N F172340-12 CUT TOO SHORT ON FITTING (NO ED).  INSTALLED   NEW 4 RIBS AND CUP IAW SRM 51-33-01 VOL 2 PAGE 34/47 AND DWG ARC2417, ARC3009 AND ARC2413.  FABRICATED PARTS DETAIL PARTS TRAVELER NR F172340 AND DWG ARC2412 NEW SKIN FABRICATED AND INSTALLED IAW SRM 51-30-00 VOL 2 AND FEDEX EA, SEE DET PARTS TRAV N02340 / F172340.  RUB STRIPS P/N FX-ARC2395-27 AND 29 INSTALLED IAW SRM 51-30-00 VOL 2.
